... each month. Diflucan, Monistat, and other prescribed creams are not getting rid of the infection. Is this normal? Should I get the Mirena removed? I was diagnosed with HPV before I got the Mirena, but my doctor said it was ok, that I could still get the IUD.
18 Oct 2009
It is possible that you don't have a yeast infection, but, bacterial vaginosis. The symptoms can be nearly identical. Bacterial Vaginosis is a broad term to describe several types of conditions. Go to vaginosis.com and read Dr. James Christians article all the way. It mentions a study in Brittain and it lists the results of several ways to treat it. It was the most informative article on this subject and cleared up several questions I had about the difference between yeast and BV.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...
2 answers • 11 Feb 2013
I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...
1 answer • 4 Apr 2014
So I'm taking monistat 7 and today right now is my 4th day and I got woken up but a very bad itch.! Is it normal please help
1 answer • 9 Aug 2014
..a BV infection so im taking antibiotics for my BV, i also took monistat 1 2 or 2 days ago and another diflucan jus to b sure the yeast would go ...
1 answer • 2 Jan 2015
So a few weeks ago i was diagnosed with BV and a yeast infection. While taking BV antibiotics i developed a yeast infection and while taking the ...
0 answers • 14 days ago